Side Effect of Entocort??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pamywyner
Regular Member


Date Joined Sep 2010
Total Posts : 48
   Posted 9/5/2010 6:29 AM (GMT -7)   
Hello! I was just diagnosed with Crohns after a colonscopy on Tues. I started Entocort on Wed am. By Friday evening I had terrible diahreah and thought maybe it could have been something I ate for dinner the night before. Took my usual dose again on Saturday morning and by Saturday night I was hit with wicked diahreah again! All night long last night! It was the worst I've had in ages!

For many years I thought I had IBS-D and just watched what I ate and took Immodium on a regular basis. (not taking that anymore as of this past week) I was very surprised to hear I had Crohns! Waiting for the biopsy results as well, which I think will confirm it.

Anyway, I'm wondering if you think it is the Entocort that is probably causing this as it is the only new med I am on. ?? It seemed to hit after 3 day of it. I thought this was supposed to stop pain (Which I don't usually have) and stop diahreah???

I refuse to take the pills again this morning. I see my dr on Thurs but, will call him first thing Tues am after the holiday weekend.

Thanks in advance for any advice!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:33 AM (GMT -7)
There are a total of 2,734,161 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
335 Guest(s), 11 Registered Member(s) are currently online.  Details
momto2boys, 81GyGuy, Skyy, ArtAngel, Loutucky, Girlie, pmm73, maria2016, quincy, catti, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer